# SDR HEEA084245

- Difficulty date: January 20, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,517 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 407070620205
- Condition: Cracked
- Location: Door Striker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR STRIKER COVER CRACKED.
